# SDR QR9R2024041200001

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724199804
- Aircraft time: 3,182 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267YA02
- Part serial: 8179
- Condition: Failed
- Location: Navigation
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT SIDE NAV DISPLAY FAILED ON STARTUP. REMOVED AND REPLACED SMD 45; MOC SUCCESSFULLY COMPLETED IAW AMM 31-61-00,4-2.
